# SDR ASAA2021031334283

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 46,412 hours, 13,788 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHES ON RESET. GROUNDED - YES. PERFORMED BITE CHECK OF RIGHT HAND PACK/ZONE TEMP CONTROLLER. INITIAL BITE TEST SHOWED TCV FAULT, ABLE TO RESET, BITE TEST OPS NORMAL, REF B737-800 AMM 21-61-00.
